# SDR SWAA2023101296393

- Difficulty date: September 2, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 RBL 29 AT FWD GALLEY AREA 2023-549997<[01] REPLACED NEW WEB INTERCOSTAL AND FASTENERS LOCATED BTW 312 TO BS 328 RBL 29 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] STEP 1 CORRECTED   REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW 312 TO BS 328 RBL 29 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW 312 TO BS 328 RBL 29 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV-. RII; SEE INDIVIDUAL SIGN OFF BELOW
